Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Have type 2 diabetes. Taking Actrapid and Galvus. Feeling uneasy during afternoon and evening

I AM A TYPE 2 DIABITIC. MY SUGAR LEVALS FLUCTUATE TOO MUCH. IAM TAKING ACTRAPID INJECTIONS IN THE MORNING & AFTERNOON - 10 UNITS EACH. IN THE MORNING BEFORE BREAKFAST I AM TAKING GALVUS 50+500, PANTOCID, VOGO AND R-CINEX 600 FOR TB. INN THE AFTERNOON I TAKE VOGO BEFORE MEALS. IN THE EVENING I TAKE GALVUS 50+500 BEFORE MEALS. AT NIGHT I AM PRESCRIBEBD LANTUS SOLOSTAR INJECTION 30 UNITS AND BENADONE 40 FOR TB . I FEEL UNEASINESS IN THE AFTERNOON AND EVENINGS. I FEEL AS IF MY SUGAR LEVELS ARE GOING DOWN . PLEASE ADVISE.
Asked On : Tue, 11 Dec 2012
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Diabetologist 's  Response
Hello,
I am really upset to see you taking so many medicines,
Kindly do your HbA1c,Lipid Profile,Blood Pressure Check,Weight.
Avoid any smoking/alcohol.
I would like to put you on titrated dose of Novamix in morning,Lantas at night and atrapid with meals,
Also continue metformin (500-2250)mg per day.
Get in touch with some other diabetologist or get in touch with me through healthcaremagic,
Best Wishes
Answered: Wed, 19 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor